Alert archive / California / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 26, 2010, 2:53 PM PDT for Lassen County, California. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2010, 2:53 PM PDT (21:53 UTC)
- Expired
- Jul 26, 2010, 3:30 PM PDT
- In force
- 37 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Lassen County, CA
The radar
The Beale AFB radar (KBBX), 165 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -932 J/kg
- Mixed-layer LCL
- 2049 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
890 WUUS55 KREV 262153 SVRREV CAC035-262230- /O.NEW.KREV.SV.W.0021.100726T2153Z-100726T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 253 PM PDT MON JUL 26 2010 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL LASSEN COUNTY IN NORTHERN CALIFORNIA... * UNTIL 330 PM PDT * AT 248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST CENTRAL LASSEN COUNTY...OR 21 MILES NORTHWEST OF EAGLE LAKE... AND MOVING NORTH AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL...IN ADDITION TO FREQUENT DEADLY LIGHTNING...HIGH WINDS...AND HEAVY RAIN. IF TIME PERMITS...MOVE YOUR VEHICLE INTO A GARAGE...AND SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR PONDING WATER ON AREA ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS. LAT...LON 4108 12127 4107 12094 4072 12100 4073 12123 TIME...MOT...LOC 2152Z 182DEG 13KT 4079 12111 $$ LINDAMAN
2 follow-up statements
649 WWUS55 KREV 262209 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 309 PM PDT MON JUL 26 2010 CAC035-262230- /O.CON.KREV.SV.W.0021.000000T0000Z-100726T2230Z/ LASSEN CA- 309 PM PDT MON JUL 26 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR WEST CENTRAL LASSEN COUNTY... AT 257 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST CENTRAL LASSEN COUNTY...OR 20 MILES SOUTH OF NUBIEBER...AND NEARLY STATIONARY. FLASH FLOOD WARNING HAS ALSO BEEN ISSUED FOR THIS STORM DUE TO SLOW STORM MOVEMENT AND HEAVY RAIN. RAINFALL AMOUNTS MAY EXCEED 1.5 INCHES PER HOUR...CREATING ROCK SLIDES AND RISES ON LOCAL STREAMS AND CREEKS. THIS STORM WILL PRODUCE A BURST OF HIGH WINDS...HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING. SEEK SAFE SHELTER...AND STAY AWAY FROM WINDOWS AND GLASS DOORS. LAT...LON 4108 12127 4107 12094 4072 12100 4073 12123 TIME...MOT...LOC 2205Z 182DEG 13KT 4084 12111 $$ LABELLE
866 WWUS55 KREV 262223 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 323 PM PDT MON JUL 26 2010 CAC035-262232- /O.EXP.KREV.SV.W.0021.000000T0000Z-100726T2230Z/ LASSEN CA- 323 PM PDT MON JUL 26 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LASSEN COUNTY WILL EXPIRE AT 330 PM PDT... THE STORM THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...STRONG THUNDERSTORMS WILL REMAIN IN THE AREA THROUGH THIS EVENING...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...AND HEAVY RAINS WITH THE POTENTIAL FOR FLASH FLOODING. FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM. LAT...LON 4108 12127 4107 12094 4072 12100 4073 12123 TIME...MOT...LOC 2222Z 182DEG 13KT 4090 12111 $$ LABELLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:23 AM PDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jul 26, 10:23 AM PDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1023 AM PDT MON JUL 26 2010
.UPDATE...
WITH THE POTENTIAL FOR FAST MOVING STORMS THIS AFTERNOON...DECIDED
TO EXTEND THE RFW THRU 03Z THIS EVENING AND EXPAND IT NORTHWEST TO
INCLUDE THE LOWER ELEVATIONS OF ZONES 270..278 AND 450. MAIN
CONCERN IS FOR DRY LIGHTNING STRIKES STARTING NEW FIRES ALONG THE
PERIPHERY OF AFTERNOON STORMS...WHICH COULD BE FUELED BY STRONG
THUNDERSTORM OUTFLOWS. SOME STORMS MAY BECOME SEVERE THIS
AFTERNOON AS WE SEE INCREASING SHEAR ALOFT. MAIN THREAT TODAY WILL
BE FOR SEVERE WIND GUSTS OVER 60 MPH AND THE POTENTIAL FOR LARGE
HAIL.
18Z SOUNDING IS BEING PREPARED AT THE MOMENT. WE SHOULD BE GETTING
A BETTER PICTURE OF WHAT KIND OF STORMS WE WILL BE SEEING THIS
AFTERNOON AND EVENING. MYRICK/HOON
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING NVZ450-458.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING NVZ459.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING NVZ453.
CA...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING CAZ270-278.
RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING CAZ273.
&&
HTTP://WEATHER.GOV/RENOHazardous weather outlook, Jul 26, 6:26 AM PDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 626 AM PDT MON JUL 26 2010 CAZ070>073-NVZ001>005-271400- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 626 AM PDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM NEAR THE CALIFORNIA COAST WILL CONTINUE TO CREATE A FAVORABLE SETUP TO PRODUCE THUNDERSTORMS AGAIN TODAY. SIMILAR TO YESTERDAYS ACTIVITY...DANGEROUS LIGHTNING AND GUSTY OUTFLOW WINDS OF 40-60 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON INTO EARLY EVENING WITH HAIL ALSO BECOMING A THREAT. HEAVY RAINFALL CAN ALSO BE EXPECTED UNDER AND NEAR THE CORE OF THESE THUNDERSTORMS INTO THE AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10AM PDT FOR MONO AND MINERAL COUNTIES AND THE CENTRAL NEVADA BASIN AND RANGE. PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL REMAIN A THREAT THROUGH TUESDAY MAINLY EAST OF US 395. BY WEDNESDAY A MORE DRY AND STABLE AIRMASS WILL MOVE INTO THE REGION. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD WITH TYPICAL AFTERNOON AND EVENING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON. SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. MCGUIRE HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, Jul 26, 11:56 AM PDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1156 AM PDT MON JUL 26 2010
CAZ072-073-261930-
GREATER LAKE TAHOE AREA-MONO-
1156 AM PDT MON JUL 26 2010
...STRONG THUNDERSTORM NEAR COLEVILLE AND WALKER...
AT 1148 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WALKER...OR 9
MILES NORTH OF SONORA PASS...AND MOVING NORTH AT 10 MPH.
FREQUENT DEADLY LIGHTNING...MODERATE TO HEAVY RAIN...SMALL PEA OR
MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...
ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...COLEVILLE...LEAVITT MEADOWS...MONITOR
PASS...WALKER AND JUNCTION US 395 AND CA 89.
HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY
FROM CREEKS AND STREAMS AS WATER LEVELS WILL RISE RAPIDLY NEAR
THUNDERSTORMS.
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 395 BETWEEN WALKER AND
MONITOR PASS. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH
RAPID VISIBILITY REDUCTIONS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3827 11956 3839 11967 3845 11970 3874 11964
3859 11945
TIME...MOT...LOC 1852Z 183DEG 9KT 3846 11959
LINDAMANSpecial weather statement, Jul 26, 12:33 PM PDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1233 PM PDT MON JUL 26 2010 CAZ072-073-NVZ001-003-262015- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES-MONO- 1233 PM PDT MON JUL 26 2010 ...STRONG THUNDERSTORMS DEVELOPING NEAR THE HIGHWAY 395 CORRIDOR... AT 1226 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF STRONG THUNDERSTORMS NEAR JUNCTION US 395 AND CA 89...OR NEAR TOPAZ LAKE...AND MOVING NORTHEAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...GARDNERVILLE...GARDNERVILLE RANCHOS... HOLBROOK JUNCTION...MINDEN...SMITH AND SMITH VALLEY. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY FROM CREEKS AND STREAMS AS WATER LEVELS WILL RISE RAPIDLY NEAR THUNDERSTORMS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3906 11983 3891 11903 3831 11931 3856 11981 TIME...MOT...LOC 1929Z 204DEG 19KT 3867 11949 LINDAMAN
Special weather statement, Jul 26, 12:54 PM PDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1254 PM PDT MON JUL 26 2010 CAZ071-072-NVZ002-003-262030- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 1254 PM PDT MON JUL 26 2010 ...A CLUSTER OF STRONG THUNDERSTORMS FORMING FROM RENO TO SIERRAVILLE... AT 1243 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR CAUGHLIN RANCH AREA OF RENO...SIERRAVILLE...STEAD...AND MOVING NORTH AT 15 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...RENO...STEAD...SUN VALLEY...VERDI... CHILCOOT AND DOG VALLEY. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3982 12013 3965 11972 3936 11979 3956 12038 TIME...MOT...LOC 1946Z 188DEG 14KT 3948 11989 LINDAMAN
Special weather statement, Jul 26, 2:09 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 209 PM PDT MON JUL 26 2010 CAZ071-072-NVZ002-003-262145- GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES- 209 PM PDT MON JUL 26 2010 ...STRONG THUNDERSTORM NEAR DOG VALLEY AND STAMPEDE RESERVOIR... AT 205 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DOG VALLEY...STAMPEDE RESERVOIR...OR NEAR VERDI...AND MOVING NORTH AT 10 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...STEAD...VERDI...DOG VALLEY...STAMPEDE RESERVOIR AND COLD SPRINGS VALLEY. IF ON OR NEAR A LAKE OR RIVER...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3971 12006 3970 11978 3942 12000 3949 12022 TIME...MOT...LOC 2106Z 202DEG 8KT 3954 12006 LINDAMAN
Special weather statement, Jul 26, 2:31 PM PDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 231 PM PDT MON JUL 26 2010 NVZ003-004-262215- GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 231 PM PDT MON JUL 26 2010 ...STRONG THUNDERSTORM NEAR PYRAMID LAKE AND SUTCLIFFE... AT 226 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SUTCLIFFE...OR 7 MILES SOUTHWEST OF PYRAMID LAKE...AND MOVING NORTHEAST AT 10 MPH. OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...PYRAMID LAKE...SUTCLIFFE AND THE NEEDLE ROCKS. IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING NEAR THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 4023 11973 4010 11933 3983 11953 3998 11977 TIME...MOT...LOC 2130Z 209DEG 8KT 3999 11965 LINDAMAN
Special weather statement, Jul 26, 2:36 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
236 PM PDT MON JUL 26 2010
NVZ002-003-262215-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
236 PM PDT MON JUL 26 2010
...STRONG THUNDERSTORM WITH HEAVY RAIN NEAR GENOA...
AT 230 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GENOA...OR 7 MILES NORTHWEST OF
GARDNERVILLE...AND MOVING NORTH AT 15 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF ONE
HALF TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...NICKEL SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...
ARE EXPECTED WITH THIS STORM.
* LOCATIONS AFFECTED INCLUDE...GENOA...INDIAN HILLS...STEWART AND US
395 AT DOUGLAS-CARSON CITY CO LINE.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
&&
LAT...LON 3916 11988 3916 11981 3914 11972 3897 11977
3900 11992
TIME...MOT...LOC 2135Z 189DEG 12KT 3901 11985
SNYDERThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:54 PM PDT | Special Weather Statement | REV | Lassen | 51 min |
| Jul 25, 5:56 PM PDT | Flash Flood Warning | REV | Mono | 109 min |
| Jul 25, 5:59 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 46 min |
| Jul 25, 6:53 PM PDT | Special Weather Statement | REV | Lassen | 37 min |
| Jul 25, 6:58 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 32 min |
| Jul 26, 9:16 AM PDT | Red Flag Warning | REV | Lassen, Modoc | 9 hr |
| Jul 26, 11:56 AM PDT | Special Weather Statement | REV | Alpine | 34 min |
| Jul 26, 12:10 PM PDT | Severe Thunderstorm Warning | REV | Mono | 50 min |
| Jul 26, 12:33 PM PDT | Special Weather Statement | REV | Alpine | 42 min |
| Jul 26, 12:54 PM PDT | Special Weather Statement | REV | Sierra | 36 min |
| Jul 26, 1:08 PM PDT | Severe Thunderstorm Warning | REV | Alpine | 52 min |
| Jul 26, 1:22 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Sierra | 38 min |
| Jul 26, 1:53 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 52 min |
| Jul 26, 2:47 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas, Sierra | 43 min |
| Jul 26, 3:12 PM PDT | Flash Flood Warning | REV | Lassen | 3 hr |
| Jul 26, 3:30 PM PDT | Special Weather Statement | REV | Sierra | 45 min |
| Jul 26, 4:11 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 34 min |
Nearby
Severe Thunderstorm Warnings in California, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.